# SDR SWIA201024085

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 18,297 hours, 14,754 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON ROTATION AND FLARE, EXCESSIVE ELEVATOR BACK-PRESSURE REQUIRED.  (FLT 4686)  PERFORMED OPERATIONAL CHECK OF THE ELEVATOR CONTROL SYSTEM, INSPECTED CABLES AND ELEVATOR AND FOUND NO DEFECTS.  PERFORMED FORCE GAUGE CHECK OF THE RIGHT AND LEFT ELEVATORS FORCES AND FOUND FORCE GAUGE CHECK TO BE WITHIN LIMITS.  REPLACED STICK PUSHER ACTUATOR.
